# SDR 2002F00868

- Difficulty date: July 27, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N446YV
- Make and model: Dhav DHC8202
- Aircraft serial: 446
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Damaged
- Location: Ailerons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN A15 CHECK ON AIRCRAFT, NOTICED THAT CABLES WERE JUST WITHIN LIMITS.  MAINTENANCE REMOVED AND REPLACED AILERON CABLES, PULLY,  OUTBOARD ROLL SPOILER CABLE,  RIGHT UPPER INBOARD AILERON CABLE,  AN FCD WAS ISSUED TO INSPECT THE DHC8 FLEET.  RESULTS PENDING.  (M)
